# SDR ASAA2017110122374

- Difficulty date: November 1, 2017
- Submitted: November 1, 2017
- Operation: Air carrier
- Aircraft: N481AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44106
- Aircraft time: 8,980 hours, 3,041 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7520 · Engine Cooling System
- Part: Manifold
- Part number: 3400276030
- Condition: Chafed
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE LPT ACC COOLING AIR MANIFOLD CHAFED.  ACFT GROUNDED.  REPAIRED IAW AMM 72-54-00-200-801-F00.
